C Hooley - On totally reducible binary forms: II.

hrj:146 - Hardy-Ramanujan Journal, January 1, 2002, Volume 25 - 2002 - https://doi.org/10.46298/hrj.2002.146
On totally reducible binary forms: II.Article

Authors: C Hooley 1

  • 1 University of Whales

Let $f$ be a binary form of degree $l\geq3$, that is, a product of linear forms with integer coefficients. The principal result of this paper is an asymptotic formula of the shape $n^{2/l}(C(f)+O(n^{-\eta_l+\varepsilon}))$ for the number of positive integers not exceeding $n$ that are representable by $f$; here $C(f)>0$ and $\eta_l>0$.

Volume: Volume 25 - 2002
Published on: January 1, 2002
Imported on: March 3, 2015
Keywords: asymptotic formula, rational similarity of matrices, sets of automorphics,totally reducible binary forms,[MATH] Mathematics [math]

Consultation statistics

This page has been seen 380 times.
This article's PDF has been downloaded 463 times.